Title

Small Zeros of Quadratic Forms with Linear Conditions

Document Type

Lecture

Department

Mathematics (CMC)

Publication Date

6-2003

Abstract

Lecture given during the Mahler's Measure of Polynomials Conference at Simon Fraser University in June 2003.

Comments

This lecture is related to an article by the author, "Small zeros of quadratic forms with linear conditions" in the Journal of Number Theory Volume 108 number 1, pages 29-43.

Rights Information

© 2003 Lenny Fukshansky

Terms of Use & License Information

Terms of Use for work posted in Scholarship@Claremont.